# SDR CA080314017

- Difficulty date: March 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,913 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE SHORT FINAL WHEN CREW WERE SELECTING FROM FLAP 8 TO FLAP 20 POSITION, FLAPS REMAINED AT 8 DEGREES AND LANDED NORMAL. MAINT REPORTED THAT THE LIST OF FAULTS IN MDC ARE :  1- JAM 2- FECU 3- L MOTOR BRAKE  THE FAULT CODES WERE RETRIEVED FROM THE FECU AND POINT TOWARDS POWER LOSS DUE TO THE SDS LT SKEW DETECTOR FLAGGED. MAINT RESET THE SDU AND FECU. RAN THE FLAPS UP AND DOWN 2 TIMES. THEN THE SDU FLAGGED THE LT SKEW DETECTOR AGAIN. DUMMY BOX INSTALLED, SYSTEM TESTED AND IT WAS CONFIRMED THE SKEW DETECTION IS AT FAULT. MAINT HAS CONFIRMED THAT THE SDU FECU POWER 1 AND 2 LIGHTS FLAGGED, AND THE LT OB PANEL SKEW L4 AND L3 LIGHTS FLAGGED. SKEW DETECT SYS BOUND AT FAULT. SKEW DETECT SYS DEACTIVATED IAW AMM TASK 27-51-15-040-801. MEL 27-51-03 APPLIED. (TC NR 20080314017)
